# SDR ASAA2023070243877

- Difficulty date: July 2, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N943AK
- Make and model: Boeing 737-9
- Aircraft serial: 44084
- Aircraft time: 3,334 hours, 945 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT, LEFT FMC FAILED. CAPTAIN'S NAV DISPLAY SHOWED VTK FLAG. NO FMC DATA WAS ON CAPTAIN'S NAV DISPLAY MAP MODE. FMC DATA WAS LOST ON BOTH CDUS. AFTER 30 SECONDS, SYSTEM RESUMED NORMAL OPERATION. GROUNDED - YES. RESET FMC'S REF IFIM TASK 34-61-00-810-918. ALL FAULTS CLEARED. NO FURTHER DEFECTS NOTED.
